# SDR ABXA9500790

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 59113011
- Condition: Damaged
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A PREVIOUS REPAIR ON THE RIGHT WING REAR SPAR AT WS 164.0.  REMOVED REPAIR, INSPECTED AREA IAW ASB 57-146.  REPAIRED AREA IAW ABX REA D957-11745-MR.
